Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotic behavior of meromorphic functions with extremal deficiencies


Authors: Albert Edrei and Allen Weitsman
Journal: Bull. Amer. Math. Soc. 74 (1968), 140-144
DOI: https://doi.org/10.1090/S0002-9904-1968-11911-1
MathSciNet review: 0220937
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Edrei, The deficiencies of meromorphic functions of finite lower order, Duke Math. J. 31 (1964), 1-22. MR 158079
  • 2. A. Edrei, Sums of deficiencies of meromorphic functions, J. Analyse Math. 14 (1965), 79-107. MR 180678
  • 3. A. Edrei and W. H. J. Fuchs, Valeurs déficientes et valeurs asymptotiques des fonctions méromorphes, Comment. Math. Helv. 33 (1959), 258-295. MR 123716
  • 4. A. Edrei and W. H. J. Fuchs, The deficiencies of meromorphic functions of order less than one, Duke Math. J. 27 (1960), 233-250. MR 123717
  • 5. A. Edrei and W. H. J. Fuchs, Tauberian theorems for a class of meromorphic functions with negative zeros and positive poles, Proc. Int. Conf. in Function Theory, Erevan (1965), 339-358. MR 213561
  • 6. A. Pfluger, Zur Defektrelation ganzer Funktionen endlicher Ordnung, Comment. Math. Helv. 19 (1946/47), 91-104. MR 17806


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11911-1

American Mathematical Society